RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Radchenko, Vadym Mykolayovych

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:1713
Abstract pages:1643
Full texts:472
References:173
Radchenko, Vadym Mykolayovych
Professor
Doctor of physico-mathematical sciences (2007)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Phone: +380 (44) 2590591
E-mail:
Website: http://www.mechmat.univ.kiev.ua/eng/ppages/radchenko
Keywords: stochastic measures, stochastic integrals, stochastic partial differential equations, Besov spaces, stochastic processes paths regularity.
UDC: 519.21
MSC: 60H05, 60G57

Subject:

Stochastic measures, stochastic integrals, stochastic partial differential equations, financial mathematics.

Biography

1985–1988 — postgraduate student of Kyiv University,
1989 — Candidate Thesis,
1989–1994 — Lecturer of Zaporizhzhya State University,
1994–1997 — Doctorant of Kyiv National University,
since 1997 — Lecturer of Kyiv National University,
2007 — Doctor of Sciences Thesis.

   
Main publications:
  1. Vadym M. Radchenko, “Besov regularity of stochastic measures”, Statist. Prob. Lett., 77:8 (2007), 822–825  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person20159
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:radchenko.vadym-m
http://orcid.org/0000-0002-8234-2797
http://www.scopus.com/authid/detail.url?authorId=7004402175

Publications in Math-Net.Ru
2018
1. V. M. Radchenko, “Fourier series expansion of stochastic measures”, Teor. Veroyatnost. i Primenen., 63:2 (2018),  389–401  mathnet  elib; Theory Probab. Appl., 63:2 (2018), 318–326  isi  scopus
2014
2. V. M. Radchenko, “Evolution equations with common stochastic measures in Hilbert space”, Teor. Veroyatnost. i Primenen., 59:2 (2014),  375–386  mathnet  mathscinet  elib; Theory Probab. Appl., 59:2 (2015), 328–339  isi  scopus
2009
3. V. M. Radchenko, “Sample Functions of Stochastic Measures and Besov Spaces”, Teor. Veroyatnost. i Primenen., 54:1 (2009),  161–169  mathnet  mathscinet  zmath; Theory Probab. Appl., 54:1 (2010), 160–168  isi  scopus
2006
4. V. M. Radchenko, “Variance-minimizing hedging in the model with jumps at deterministic moments”, Teor. Veroyatnost. i Primenen., 51:3 (2006),  608–618  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:3 (2007), 536–545  isi  scopus
1997
5. V. M. Radchenko, “Convergence of integrals of unbounded real functions in random measures”, Teor. Veroyatnost. i Primenen., 42:2 (1997),  358–364  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:2 (1998), 310–314  isi
1996
6. V. M. Radchenko, “On a definition of the integral of a random function”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  677–682  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 597–601  isi
1993
7. V. M. Radchenko, “Convergence of integrals with respect to $L_0$-valued measures”, Mat. Zametki, 53:5 (1993),  102–106  mathnet  mathscinet  zmath; Math. Notes, 53:5 (1993), 523–525  isi
1991
8. V. M. Radchenko, “Integrals with respect to random measures and random linear functionals”, Teor. Veroyatnost. i Primenen., 36:3 (1991),  594–596  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:3 (1991), 621–623  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020